# SDR SWAA2022021180936

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 66,816 hours, 39,133 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB; PANEL 324AR; VERTICAL CHANNEL AND METAL RETAINER ARE CRACKED / R&R VERTICAL STAB; PANEL 324AR; VERTICAL CHANNEL AND METAL RETAINER REF SRM 51-40-02.
